# SDR SWIA200922281

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 24,625 hours, 34,636 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FUMES IN COCKPIT.  (FLT 7774)  REPAIRED RUDDER HYDRAULIC LINE AT AFT BULKHEAD PER AMM.
